CSpace
(Note: the search results are based on claimed items)

Browse/Search Results:  1-2 of 2 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
Global smooth solutions for the quasilinear wave equation with boundary dissipation 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2007, 卷号: 241, 期号: 1, 页码: 62-93
Authors:  Yao, Peng-Fei
Favorite  |  View/Download:49/0  |  Submit date:2018/07/30
quasilinear wave equation  Riemannian metric  dissipative boundary structure  
An energy-preserving nonlinear system modeling a string with input and output on the boundary 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2007, 卷号: 66, 期号: 10, 页码: 2128-2139
Authors:  Yao, Peng-Fei
Favorite  |  View/Download:40/0  |  Submit date:2018/07/30
quasilinear string  exponential stabilization  boundary input and output